# SDR SWIA972619

- Difficulty date: June 5, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Aircraft time: 28,121 hours, 33,271 cycles
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Potentiometer
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT LIGHT MOMENTARILY ILLUMINATED AFTER TAKEOFF. FAULT CODE STORED IN MEMORY BANK INDICATED FLAP SELECTOR POTENTIOMETER FAILED.  REPLACED FLAP SELECTOR.  OPS CHECK GOOD ON GROUND CHECK.  P/N:  120-42642-507  S/N ON:  120028R
